# SDR QXEA2022041400153

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN THE FWD WET AREA RH SILL BETWEEN FR12-FR13, Y+49. REMOVED AND REPLACED RH FWD FLOOR SILL BETWEEN FR12-FR13 IAW SRM 51-40-08 AND 51-45-00.
